I was recently put on topamax not 4 weight loss but i was told a side effect is weight loss(personally i am against taking diet pills for myself) i was wondering if anyone has any knowledge or xperience with this med?
i have been on topamax a couple times but didn't have much weight loss, but everyone is different. i lost a few pounds but that's about it. it made me feel drugged out so i quit taking it. i don't like diet pills either and topamax may work, give it a few weeks for the side effects to wear off and see how it goes. it's worth a try for your mental health as well.
I was on Topamax for a while and I did lose weight. I have not lost weight on anything else, and since they took me off I have gained like 30 lbs over just a few years. I had to go off of Topamax and put on another med because I was high as a kite on it. Almost hallucinating - looking at the ground and seeing what looked like a sinking quicksand hole, etc. And the side effects did not go away over a couple months of trying so I had to go on something else. My metabolism is very messed up (insulin resistance, etc) and it is very difficult to lose weight, but I did with Topamax. Just watch out for the side effects, they can be quite serious.
I know u posted this along time ago but hopefully u still check. Topamax has the worst side affects there not even worth it. It stops u from drinking soda cause it messes with ur taste. U get numbness in hands feet and lips. U get stupid. No joke. Its for seizures. so it slows ur brain's electricty way down. You become sick all the time. Its just not worth it. and sometimes you could not lose wieght. I didnt. Im 25 years old. i should have.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.